# SDR SWAA081027

- Difficulty date: February 23, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 29,718 hours, 16,983 cycles
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Compressor
- Part number: 288237
- Part serial: 1904
- Condition: Faulty
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMELL REPORTED IN CABIN.  FOUND WATER AIR COMPRESSOR FAULTY.  REMOVED AND REPLACED WATER AIR COMPRESSOR PER MM.
